Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Zariski decompositions of numerical cycle classes


Authors: Mihai Fulger and Brian Lehmann
Journal: J. Algebraic Geom. 26 (2017), 43-106
DOI: https://doi.org/10.1090/jag/677
Published electronically: August 3, 2016
Full-text PDF

Abstract | References | Additional Information

Abstract: We construct a Zariski decomposition for cycle classes of arbitrary codimension. This decomposition is an analogue of well-known constructions for divisors. Examples illustrate how Zariski decompositions of cycle classes reflect the geometry of the underlying space. We also analyze the birational behavior of Zariski decompositions, leading to a Fujita approximation-type result for curve classes.


References [Enhancements On Off] (What's this?)


Additional Information

Mihai Fulger
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544 – and – Institute of Mathematics of the Romanian Academy, P.O. Box 1-764, RO-014700, Bucharest, Romania
Email: afulger@princeton.edu

Brian Lehmann
Affiliation: Department of Mathematics, Rice University, Houston, Texas 77005
Address at time of publication: Department of Mathematics, Boston College, Chestnut Hill, Massachusetts 02467
Email: lehmannb@bc.edu

DOI: https://doi.org/10.1090/jag/677
Received by editor(s): November 26, 2013
Received by editor(s) in revised form: December 7, 2014, and January 5, 2015
Published electronically: August 3, 2016
Additional Notes: The second author was supported by NSF Award 1004363.
Article copyright: © Copyright 2016 University Press, Inc.

American Mathematical Society